| Model Number |
U226 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was explanted together with the left ventricular (lv) lead due to high pacing threshold and a new lead was required to extend battery longevity.A new device was placed.No additional adverse patient effects were reported.